# SDR COMA0260654

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 21,597 hours, 21,092 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 549A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 13,546 hours, 13,324 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5503 GEAR DISAGREE - NLG TOOK 60 SECOND TO DOWN LOCK.REPLACED THE NLG PRIORITY VALVE.
